# SDR SWAA2024051572068

- Difficulty date: April 8, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,772 hours, 28,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 277-295 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW STA 277 TO STA 294.5 BL0 FWD GALLEY AND LAV 2024-253239<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW STA 277 TO STA 294.5 BL0 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 20 REV- SEE INDIVIDUAL SIGNOFF BELOW.;[02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW STA 277 TO STA 294.5 BL0 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 20 REV- SEE INDIVIDUAL SIGNOFF BELOW. AS RII
